# SDR SWIA201230970

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 24,000 hours, 21,291 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DOWN DISAGREE.  (FLT 2961)  REPLACED LANDING GEAR SELECTOR VALVE IN REFERENCE TO MM.  P/N ON:  750005000,  S/N OFF:  0048T.
